# SDR QXEA200800886

- Difficulty date: July 28, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 17,007 hours, 12,306 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK LT INBD SEAT TRACK BETWEEN STA FS485-581 HAS CORROSION AT THESE LOCATIONS FS491-493.5, FS499-526, FS531.5-543, FS555.5-551. FS568-573.  BLENDED CORROSION, MAX MATERIAL REMOVED .021" ALL BLENDS WITHIN LIMITS PER REO 670-53-00-013.  ALODINED AREA IAW SRM 51-21-11.
